MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 MINI 2.5MM X 4.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 MINI 2.5MM X 4.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number GLM925045
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Lot ¿ not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by the field, during a coil embolization of an aneurysm at the anterior communicating artery (acom), four unspecified coils were implanted and the complaint coil, a galaxy g3 mini 2.5mm x 4.5cm (glm925045, lot unknown) was used.This coil was inserted and detached.The physician removed the delivery wire but the coil part was attached to the delivery wire.After that, the delivery wire was pushed further but the coil part was detached.An unspecified coil was added, and the procedure was completed.It was unclear if a continuous flush was done.No patient injury was reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated section on this medwatch report: b4, g3, g6, h2, h3 h6 and h10.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the field, during a coil embolization of an aneurysm at the anterior communicating artery (acom), four unspecified coils were implanted and the complaint coil, a galaxy g3 mini 2.5mm x 4.5cm (glm925045, lot unknown) was used.This coil was inserted and detached.The physician removed the delivery wire but the coil part was attached to the delivery wire.After that, the delivery wire was pushed further but the coil part was detached.An unspecified coil was added, and the procedure was completed.It was unclear if a continuous flush was done.No patient injury was reported.Additional information received indicated that there was no coil positioning difficulty reported.The coil was detached inside the aneurysm by pushing delivery wire.The coil was positioned inside the aneurysm.No neck remodeling was utilized.No excessive force was applied to the device.The device was implanted; therefore, no further analysis can be performed.The lot number is not known; therefore, a device history record review cannot be completed.Entanglement is a known potential issue associated with the use of the device.The ifu contains instructions and cautions regarding proper placement of the device, including introduction and positioning of the microcoil.With the information provided and without the return of the associated devices, it is not possible to determine the root cause of the event.However, the event may have been related to a combination of multiple factors experienced in the clinical setting rather than the design or manufacture of the device.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information received indicated that there was no coil positioning difficulty reported.The coil was detached inside the aneurysm by pushing delivery wire.The coil was positioned inside the aneurysm.No neck remodeling was utilized.No excessive force was applied to the device.Section e1 - initial reporter phone: (b)(6).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3 MINI 2.5MM X 4.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12518636
Report Number3008114965-2021-00474
Device Sequence Number14529763
Product Code KRD
UDI-Device Identifier10886704080275
UDI-Public10886704080275
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLM925045
Device Catalogue NumberGLM925045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer09/30/2021
12/24/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date10/18/2021
01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown